MathSciNet Relay Station
MathSciNet bibliographic data
MR2490776 26E60 (26A48)
Qi, Feng; Cerone, Pietro; Dragomir, Sever S.; Srivastava, H. M. Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values. Appl. Math. Comput. 208 (2009), no. 1, 129–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement